Discussions that mention cozaar

High & Low Blood Pressure board


I experienced the same side effects with Coversyl 4mg, Atacand 8mg, Cozaar 50mg and another ACEI but I don't remember it. The side effects were: heavey legs, was tired all the day long, irregular heart rate, dizzy, lightheaded and sweating. All those side effects started in the first day of using any of the above meds, I stopped after few days. I don't know if the side effects would disappear as my body adjust to the medication, I just couldn't wait longer.
What about your experience?
Thanks for help,
Michael
[QUOTE=cartner;3324775]I experienced the same side effects with Coversyl 4mg, Atacand 8mg, Cozaar 50mg and another ACEI but I don't remember it. The side effects were: heavey legs, was tired all the day long, irregular heart rate, dizzy, lightheaded and sweating. All those side effects started in the first day of using any of the above meds, I stopped after few days. I don't know if the side effects would disappear as my body adjust to the medication, I just couldn't wait longer.
What about your experience?
Thanks for help,
Michael

Actually, I am really tired right now... but I'm not sure if that's because of the ACE. I don't know... maybe I'm just used to living sub par. The cough was extreme with Coversyl, it was becoming painful. I hope Atacand will be better.

I hope you feel better with Efexor and with Zebeta+
Please don't give up...
I try to do my best to find the right combination, after what I have experienced I think that my best combination is 2.5mg of Zebeta + 6.5mg of HCT + 2.5mg of Norvasc, with the possibility of increasing Norvasc to 5 mg and the HCT to 12.5 if needed. Of course I have to talk with my dr about that. I'm going to see him next Saturday, to check my doses of all the medications including Efexor.
About the cough, many of the people who experienced cough on ACEs would do fine on ARBs. My father had a very bad cough, all day long, when he was on ACEs and when he switched to ARBs (Cozaar and Atacand) it was greatly reduced.
Good luck and please let me know when you get better on Atacand.
Michael